# SDR SWAA041507

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 62,572 hours, 61,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546435318
- Part serial: 2159
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RIGHT WING T/E OUTBOARD AFT FLAP, DELAMINATED.  REMOVED AND REPLACED RIGHT OUTBOARD AFT FLAP PER MM.
